# SDR DLM88982171

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVENS HAD LIGHT SMOKE AND BURNING ODOR.  TURNED OFF ALL OVENS.  SMOKE AND ODOR WENT AWAY, DID NOT SMELL LIKE BURNING FOOD.  FOUND TAPE ON OVEN INSERTS.  REMOVED INSERTS AND CHECKED OVENS, NO SMOKE NOTED.  OPS NML.
